Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Weight gain since 2nd child, trying for another. How to lose weight ?

hi im 28 yrs old and scince my 2nd child have put on a lot of weight , more so from my waist down. i have lost 2 dress sizes in the last 6 weeks but decided to use duromine to help me along. we are TTC for our 3rd and i think that being at the weight i am must be contributing to having trouble with falling. i would be happy to be around 65 / 70 kilos.what do think
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Duromine helps when there is excess adipose tissue but is not advised for just getting slimmer. It is true that post-pregnancy weight gain is slightly difficult to lose and needs lot of motivation. In your case, benefit would definitely be there if you can lose as much weight as possible as fertility rates improve with lessened weight. You have not mentioned your height but your BMI should not be more than 23-24. Try consulting a dietitian and also a gynecologist for further advice. You also need to exercise even if you use Duromine. Good luck.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor